Hep b shot a year after I got it

Patient

Q: I got the hep b shot a year after I already got it what will happen

Symptoms:  Anxiety
Doctor

A:   Thank you for your question. Receiving and extra dose of the hepatitis B vaccine is not associated with any complications and is not harmful. If this was done by mistake, you need not be concerned about any adverse reactions.

Thank you for consulting AskTheDoctor.com

Related Q&A

Q: I have a feeling that I may have an undiagnosed autoimmune disorder or something that affects my immune system. Advice?

Q: My child had a mmr shot at 3 but now his doctor wants to give it again at 5. What are the risks? should i let him get...

Q: I stepped on a rusty horseshoe nail today I had a tetnis shot about 4 years ago should I go get another one the nail ...

Q: Hi! I'm writing you in order to decide whether I should have a rabies shot done or not. I'm in the Philippines on a ...

Q: I got a gash above my hip, and in the hospital they gave me a lidocain shot so they can clean it out. But it's been o...

 
DOCTOR ADVISORY BOARD
218

Dr. James Obaji M.D.

  • 247 Reviews
  • Family Physician
173

Dr. Suneel Sharman M.D.

  • 190 Reviews
  • Family Physician
138

Dr. Pat Golden M.D.

  • 169 Reviews
  • Cardiologist
98

Dr. Kunaal Jindal M.D.

  • 112 Reviews
  • Plastic Surgeon
CNN
BBC
MSNBC
CBS
abcNews
FoxNews